# SDR UPS07849955

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PIT 33 HAS HOLE IN FLOOR ON RT SIDE APPROX 3 FEET AFT OF DOOR MARKED.  REPAIRED HOLE IN FLOOR PIT 33 AS PER EO DC8-5320-8724-A.
